# SDR TWAA9814314

- Difficulty date: September 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969Z
- Make and model: Doug DC-9-15
- Aircraft serial: 47001
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 110-129
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHORD ANGLE REMOVED FOR CORROSION DAMAGE STA 110 TO 129, LBL 14 IN.  INSTALLED NEW CHORD ANGLE REF DOUGLAS DWG 5911401.  CHECK-C 11-22-97 STL.
